| Model Number |
Mi1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: based on the information received, the device was not providing benefit to the recipient due to a partial post-operative active electrode migration out of the cochlea.A revision surgery to re-position the electrode array was performed however the electrode migrated out again.Reportedly after revision surgery the recipient experienced dizziness, which is a known undesired side effect of cochlear implantation.Further proceedings are currently unknown.
Event or Problem Description
Post-op imaging taken on the day of implantation prior to discharge showed only 5 channels still in the cochlea.The array was repositioned on june 8th.However, post-op imaging showed another migration, with 8 electrodes being extra-cochlear.
Event or Problem Description
Post-op imaging taken on the day of implantation prior to discharge showed only 5 channels still in the cochlea.This array was repositioned on (b)(6), by the implanting surgeon.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.